# SDR 2006UALA00673

- Difficulty date: April 11, 2006
- Submitted: April 18, 2006
- Operation: Air carrier
- Aircraft: N932UA
- Make and model: Boeing 737522
- Aircraft serial: 26658
- Aircraft time: 38,719 hours, 28,608 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE SKIN HAS A DENT AT STA 1032 ON STR 13L, A-Y RATIO IS WITHIN LIMITS, BUT DENT IS COMMON TO STR 12L.   INSTALLED NEW STR SECTION AND EXTERNAL SKIN DOUBLER REPAIR PER SRM53-80-01 RPR NR 3.
